Title: Linear systems on graphs with a real structure
Authors: Coppens, Marc # ×
Issue Date: 2011
Publisher: Clarendon Press
Series Title: The Quarterly Journal of Mathematics vol:62 issue:4 pages:923-951
Abstract: A degeneration of a smooth projective curve to a strongly stable curve gives rise to a specialization
map from divisors on curves to divisors on graphs. In this paper we show that this specialization
behaves well under the presence of real structures. In particular we study real linear systems on
graphs with a real structure and we prove results on them comparable to results in the classical
theory of real curves.We also consider generalizations to metric graphs and tropical curves.
ISSN: 0033-5606
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
Technologiecluster ESAT Elektrotechnische Engineering
Electrical Engineering (ESAT) TC, Technology Campus Geel
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science